# SDR 99ZZZM13

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 714763
- Condition: Damaged
- Location: Rt Wing
- Part time: 275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOURS INSPECTION, DELTA AIRCRAFT MAINTENANCE REPORTED THE BOLT HOLDING THE LOWER CABLE GUARD ON THE RIGHT FLAP BELLCRANK IN THE RIGHT WING ROOT WAS CONTACTING THE FUEL LINE WHEN THE FLAPS ARE ACTUATED.  THE BOLT HAS CAUSED DAMAGE TO THE FUEL LINE, AND IF ALLOWED TO CONTINUE, WILL CAUSE A FUEL LINE FAILURE.  (M)
